# SDR QXEA200700965

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 14,181 hours, 14,186 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2446: AVIONICS CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE CYCLED AIRCRAFT POWER.  OPS CHECK NORMAL WITH NO DEFECTS NOTED.  NO PARTS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
